# SDR REXA2014082400834

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 15,389 hours, 15,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE DOOR OPEN MASTER WARNING IN CRUISE 6000 FT 250 KNTS.  FOLLOWED QRH GEAR DOWN 3 GREEN WITH NO FURTHER MSG.  RECEIVED A GEAR DISAGREE FOR JUST A FEW SECONDS AFTER RETRACTION THAT CLEARED WITHIN 3 - 5 SHOWING THE NOSE GEAR RED BUT IT CLEARED WITH NO REMAINING.  FOUND PROX SENSORS PS18GA + PS19GA OUT OF LIMITS ADJUSTED IAW AMM 32-61-05.  PERFORMED FUNCTIONAL TEST OF LG EXT & RETRACTION.  ALL PUMPS UP 13 SEC, DWN 12 SEC, 3A UP 16 SEC, DWN 16 SEC, 3B 18 SEC & DWN 18 SEC.  OPERATIONS CHECKED GOOD IAW 32-30-00.  IAW FIM NO LEAKS FOUND FOR NOSE GEAR AREA IAW AMM 32-00-00.  OK FOR SERVICE.  SEE CONTINUATION CARDS N63638 + N61501.
